Alert archive / Indiana / Special Weather Statements in 2010

Special Weather Statement, NWS Northern Indiana

June 19, 2010Grant County, Indiana

NWS Northern Indiana issued this special weather statement at Jun 19, 2010, 2:21 AM EDT for Grant County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2010, 2:21 AM EDT (06:21 UTC)
Expired
Jun 19, 2010, 2:45 AM EDT
In force
24 min
Issued by
NWS Northern Indiana

County Grant County, IN

The radar

The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WWUS83 KIWX 190621
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT JUN 19 2010

INZ023-024-032-190645-
GRANT IN-MIAMI IN-WABASH IN-
221 AM EDT SAT JUN 19 2010

AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SWAYZEE...OR 11 MILES
NORTHEAST OF KOKOMO...MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FAIRMOUNT...
  MARION...
  SWEETSER...
  LA FONTAINE...
  SOMERSET...MIER AND ROSEBURG...
  JALAPA...TREATY AND HOME CORNER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4057 8587 4058 8606 4074 8604 4076 8565
      4040 8564 4039 8587
TIME...MOT...LOC 0621Z 236DEG 39KT 4058 8594

$$


JC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:35 AM EDT, 46 minutes earlier.

Area forecast discussion, Jun 19, 1:35 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
135 AM EDT SAT JUN 19 2010

.AVIATION...
BKN LINE OF TSTMS MOVG ACROSS NRN INDIANA ABOUT AS EXPECTED IN
PREVIOUS TAF ISSUANCE. STORMS IN OUR AREA GENERALLY SHOWING A WKNG
TREND SO BACKED OFF ON GUSTS WITH THE TSRA IN THE FWA TAF LATE
TONIGHT. CDFNT WILL MOVE ACROSS THE AREA TODAY. EXPECT MORE STORMS
WILL DVLP ALONG THE FRONT BUT QUESTIONABLE IF THIS WILL OCCUR IN
NRN INDIANA OR JUST TO THE EAST. BEST CHC FOR TSRA WITH CDFNT
TODAY IS AT FWA... BUT FOR NOW GIVEN POPS ONLY IN CHC CATEGORY...
CONTD TO LEAVE MENTION OUT OF TAFS. OTHER THAN THE SHRA/TSRA
OVERNIGHT...EXPECT VFR CONDITIONS DURING THE DAY SAT/SAT NGT.

&&

.PREV DISCUSSION... /ISSUED 353 PM EDT FRI JUN 18 2010/

SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.

..ZONE ISSUANCE WILL BE DELAYED WITH WATCH ISSUANCE ANTICIPATED...

MAIN FOCUS WILL BE ON THE NEXT 6 TO 12 HOURS AS CONVECTIVE COMPLEX
ACROSS EASTERN IA/WESTERN IL RACES EAST.

INCREASINGLY UNSTABLE ATMOSPHERE FOUND FROM MUCH OF ILLINOIS INTO
WESTERN PORTIONS OF THE FORECAST AREA. MORNING CONVECTION DID LITTLE
TO STIFFLE DAYTIME HEATING AND MSTR TRANSPORT TODAY...ALLOWING
CONDITIONS TO CONTINUE TO BECOME MORE PRIMED FOR SHOWERS AND
THUNDERSTORMS. 18Z SOUNDING FROM KILX SHOWED A GENERALLY UNCAPPED
ATMOSPHERE WITH OVER 4000 J/KG OF CAPE AND LI'S PUSHING -11 C.
COORDINATION WITH SPC AND NEW SWOMCD WATCH WILL LIKELY BE ISSUED
WITHIN THE NEXT HOUR OR SO. HWO WAS UPDATED EARLIER TO INCREASE
THE WORDING...ESPECIALLY IN WESTERN AREAS. GRIDS NOW REFLECT
LIKELY POPS FOR THE TIME BEING WITH A MENTION OF SVR WESTERN AREAS
FROM 23Z TO 03Z AND EXPANDING EAST THROUGH 6Z. CONVECTION MAY END
BEFORE THEN BUT CAN DEAL WITH LATER WITH UPDATES. NO CHANGES MADE
BEYOND 6Z INTO TOMORROW WITH POTENTIAL FOR ADDITIONAL UPSTREAM
CONVECTION IF PORTIONS OF IOWA CAN RECOVER QUICK ENOUGH.

ON SATURDAY...COLD FRONT SHOULD BE MOVING THROUGH THE AREA..WITH THE
GREATEST THREAT FOR SHOWERS AND STORMS CONFINED TO SE/E AREAS. WILL
LET MID SHIFT FINE TUNE CHANCES AS CONVECTION THIS EVENING/OVERNIGHT
MAY PLAY A ROLE IN EVOLUTION OF TOMORROWS PRECIP CHANCES.

LONG TERM...
SUNDAY THROUGH FRIDAY...MOST OF THE PERIOD WILL REMAIN ACTIVE WITH A
CHANCE FOR STORMS AS A FLAT UPPER RIDGE REMAINS TO THE SOUTH AND AS
WEAK UPPER LEVEL SYSTEMS MOVE RAPIDLY EAST ACROSS THE NORTHERN
CONUS. KEPT TEMPERATURES ABOVE NORMAL MONDAY THROUGH WEDNESDAY AS
VERY WARM SOUTH TO SOUTHWEST FLOW SHOULD PERSIST. THE OPERATIONAL
GFS AND ECMWF RUNS ARE IN REASONABLE AGREEMENT WITH EACH OTHER WITH
A WARM AND ACTIVE PERIOD THROUGH MUCH OF THE WEEK. ROUNDS OF STORMS
ARE POSSIBLE...ESPECIALLY LATE AFTERNOON/EARLY EVENING AS A WEAK
FRONT UNDULATES ACROSS THE AREA WITH PRECIPITABLE WATER VALUES 1.4
TO 1.8 INCHES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ EARLY THIS MORNING
     FOR INZ003>006-008-012>017-020-022>024.

MI...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR
     MIZ077>079.

OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Jun 18, 1:50 PM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EDT FRI JUN 18 2010

INZ006>009-017-018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-191800-
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
150 PM EDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS WILL LIKELY BEGIN TO AFFECT PORTIONS OF
EASTERN INDIANA AND NORTHWESTERN OHIO DURING THE EVENING HOURS.
DAMAGING WINDS WILL POSE THE GREATEST THREAT FROM THIS LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>005-012>016-020-022-023-LMZ043-046-MIZ077-078-191800-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-MIAMI-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS
150 PM EDT FRI JUN 18 2010 /1250 PM CDT FRI JUN 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORM WILL BE APPROACHING
WESTERN INDIANA...SOUTHWESTERN MICHIGAN AND THE ADJACENT WATERS OF
LAKE MICHIGAN BETWEEN 5 AND 7 PM EDT AND CONTINUE EASTWARD THIS
EVENING. THE MAIN THREAT FROM THIS LINE WILL BE DAMAGING
WINDS...POTENTIALLY AS HIGH AS 70 MPH. LARGE HAIL AND AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

FISHER

In the hours before

Special weather statement, Jun 19, 12:41 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1241 AM EDT SAT JUN 19 2010

INZ005-016-190515-
ELKHART IN-KOSCIUSKO IN-
1241 AM EDT SAT JUN 19 2010

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NAPPANEE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SYRACUSE...
  MILFORD...
  HASTINGS AND GRAVELTON...
  DEWART LAKE...
  OAKWOOD PARK AND TIPPECANOE LAKE...
  LAKE WAWASEE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.

LAT...LON 4131 8566 4136 8607 4144 8607 4153 8567
TIME...MOT...LOC 0441Z 265DEG 24KT 4139 8601

JC
Special weather statement, Jun 19, 12:51 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 AM EDT SAT JUN 19 2010

INZ006-008-190515-
LAGRANGE IN-NOBLE IN-
1251 AM EDT SAT JUN 19 2010

AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIGONIER...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KENDALLVILLE...
  ROME CITY AND WOLCOTTVILLE...
  BRIMFIELD AND EDDY...
  BRIMFIELD AND OLIVER LAKE...
  ADAMS LAKE AND WOODRUFF...
  BIG LONG LAKE AND INDIANOLA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.

LAT...LON 4162 8525 4143 8521 4139 8558 4153 8562
TIME...MOT...LOC 0451Z 256DEG 27KT 4147 8552

JC
Special weather statement, Jun 19, 12:51 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 AM EDT SAT JUN 19 2010

INZ020-190515-
WHITE IN-
1251 AM EDT SAT JUN 19 2010

AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOLCOTT...OR 16 MILES WEST OF MONTICELLO...
MOVING EAST AT 50 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONTICELLO...
  BROOKSTON...
  MONON...
  SMITHSON...REYNOLDS AND CHALMERS...
  NORWAY...INDIANA BEACH AND SITKA...
  IDAVILLE...BURNETTSVILLE AND BELL CENTER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.

LAT...LON 4085 8710 4085 8700 4086 8699 4088 8659
      4075 8659 4074 8674 4072 8677 4068 8676
      4067 8677 4058 8677 4057 8678 4057 8710
TIME...MOT...LOC 0452Z 264DEG 41KT 4071 8702
Special weather statement, Jun 19, 1:02 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
102 AM EDT SAT JUN 19 2010

INZ014-015-190530-
FULTON IN-MARSHALL IN-
102 AM EDT SAT JUN 19 2010

AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FULTON COUNTY...OR 10 MILES WEST OF
ROCHESTER...MOVING EAST AT 30 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  TIOSA AND WALNUT...
  TIPPECANOE AND OLD TIP TOWN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA.

LAT...LON 4116 8641 4127 8610 4117 8608 4112 8608
      4108 8640
TIME...MOT...LOC 0502Z 251DEG 26KT 4112 8634
Special weather statement, Jun 19, 1:47 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
147 AM EDT SAT JUN 19 2010

INZ006>009-015>018-022>025-MIZ080-081-OHZ001-190700-
LAGRANGE-STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-BRANCH-HILLSDALE-
WILLIAMS-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...
GARRETT...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...MONTPELIER
147 AM EDT SAT JUN 19 2010

...STRONG THUNDERSTORMS PUSHING THROUGH THE AREA...

SCATTERED STRONG THUNDERSTORMS WILL PUSH THROUGH THE AREA EARLY
THIS MORNING. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND VERY
HEAVY RAINFALL CAN BE EXPECTED IN THE HEAVIER CELLS. GUSTY WINDS
MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THUNDERSTORMS HAVE PASSED.

JC
Special weather statement, Jun 19, 2:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT JUN 19 2010

INZ023-024-032-190645-
GRANT IN-MIAMI IN-WABASH IN-
221 AM EDT SAT JUN 19 2010

AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SWAYZEE...OR 11 MILES
NORTHEAST OF KOKOMO...MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FAIRMOUNT...
  MARION...
  SWEETSER...
  LA FONTAINE...
  SOMERSET...MIER AND ROSEBURG...
  JALAPA...TREATY AND HOME CORNER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
SATURDAY MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4057 8587 4058 8606 4074 8604 4076 8565
      4040 8564 4039 8587
TIME...MOT...LOC 0621Z 236DEG 39KT 4058 8594

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange, Saint Joseph, Steuben52 min
Jun 18, 8:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben62 min
Jun 18, 8:25 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Jay, Wells80 min
Jun 18, 8:50 PM EDTFlash Flood WatchIWXCass, Elkhart, Fulton, LaGrange, Marshall, Miami and 6 more6 hr
Jun 18, 10:55 PM EDTSpecial Marine WarningIWX65 min
Jun 18, 11:39 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke66 min
Jun 19, 12:41 AM EDTSpecial Weather StatementIWXKosciusko34 min
Jun 19, 12:51 AM EDTSpecial Weather StatementIWXNoble24 min
Jun 19, 1:02 AM EDTSpecial Weather StatementIWXFulton28 min
Jun 18, 9:13 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry51 min
Jun 18, 8:04 PM EDTSevere Thunderstorm WarningIWXHillsdale56 min
Jun 18, 8:23 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale48 min
Jun 19, 6:35 AM EDTRip Current StatementIWX13 hr

Nearby

Special Weather Statements in Indiana, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.